# SDR AALA201608109003

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 37,773 hours, 27,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, OVER DOOR EMERGENCY EXIT LIGHTS NOT ILLUMMINATED.  REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-38 AND 33-51-00.
